Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Kwang Hyun Cho 1 Article
A Case of Phenypropanolamine Induced Myocardial Injury
Jong Woo Park, Min Hong Choa, Joon Seok Park, Kwang Hyun Cho
J Korean Soc Clin Toxicol. 2003;1(1):43-46.   Published online June 30, 2003
  • 59 View
  • 0 Download
AbstractAbstract PDF
Phenypropanolamine (PPA) is a sympathetic amine used in over-the-counter cold remedies and weight-control preparations. The side effects are hypertension, dysrhythmias, stroke, etc. The Food and Drug Administration (FDA) is taking steps to remove PPA from all drug products and has requested that all drug companies discontinue marketing products containg PPA due to high risk of hemorrhage stroke. But, in Korea now, patinets take products containg PPA with over the counter. We report here the case of PPA induced myocardial injury in a young woman who takes overdose for suicide.

JKSCT : Journal of The Korean Society of Clinical Toxicology